Search Results

There are 6397 results for: content related to: Multiplicative regularization for contrast profile inversion

  1. You have full text access to this OnlineOpen article
    Structure-function-based approach to analyzing received signals for spaced antenna radars

    Radio Science

    Volume 38, Issue 4, August 2003, Alexander A. Praskovsky and Eleanor A. Praskovskaya

    Article first published online : 26 JUL 2003, DOI: 10.1029/2001RS002544

  2. You have full text access to this OnlineOpen article
    A generalized integral equation formulation for mixed dielectric-PEC scatterers

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 11-1–11-15, Alexander Herschlein, Jürgen von Hagen and Werner Wiesbeck

    Article first published online : 31 JUL 2002, DOI: 10.1029/2001RS002474

  3. You have full text access to this OnlineOpen article
    Dyadic Green's functions for curved waveguides and cavities and their reformulation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 11-1–11-10, Guo-Xin Fan and Qing Huo Liu

    Article first published online : 4 OCT 2002, DOI: 10.1029/2001RS002476

  4. You have full text access to this OnlineOpen article
    Contraction integral equation method in three-dimensional electromagnetic modeling

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 1-1–1-13, Gábor Hursán and Michael S. Zhdanov

    Article first published online : 1 NOV 2002, DOI: 10.1029/2001RS002513

  5. You have full text access to this OnlineOpen article
    Development and application of GPS signal multipath simulator

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 10-1–10-23, Sung H. Byun, George A. Hajj and Lawrence E. Young

    Article first published online : 19 NOV 2002, DOI: 10.1029/2001RS002549

  6. You have full text access to this OnlineOpen article
    Prediction of the degradation of the carrier-to-noise plus interference ratio concerning a site diversity system suffering from differential rain attenuation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 18-1–18-13, S. N. Livieratos and J. D. Kanellopoulos

    Article first published online : 24 OCT 2002, DOI: 10.1029/2000RS002618

  7. You have full text access to this OnlineOpen article
    Near-horizontal line-of-sight millimeter-wave propagation measurements for the determination of outer length scales and anisotropy of turbulent refractive index fluctuations in the lower troposphere

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 12-1–12-19, Andreas Lüdi and Andreas Magun

    Article first published online : 24 APR 2002, DOI: 10.1029/2001RS002493

  8. You have full text access to this OnlineOpen article
    On the solution of Markov's parabolic equation for the second-order spaced frequency and position coherence function

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 19-1–19-9, A. A. Bitjukov, V. E. Gherm and N. N. Zernov

    Article first published online : 24 AUG 2002, DOI: 10.1029/2001RS002491

  9. You have full text access to this OnlineOpen article
    Three-dimensional electromagnetic wave polarizations in a plasma

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 12-1–12-13, Bao Dong and K. C. Yeh

    Article first published online : 22 NOV 2002, DOI: 10.1029/2001RS002496

  10. You have full text access to this OnlineOpen article
    On aspects of the physical realizability of perfectly matched absorbers for electromagnetic waves

    Radio Science

    Volume 38, Issue 2, April 2003, F. L. Teixeira

    Article first published online : 6 FEB 2003, DOI: 10.1029/2001RS002559

  11. You have full text access to this OnlineOpen article
    Stochastic theory of waves and localization in two-dimensional random medium

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 7-1–VIC 7-8, Hisanao Ogura

    Article first published online : 30 NOV 2002, DOI: 10.1029/2001RS002568

  12. You have full text access to this OnlineOpen article
    A radio wave scattering algorithm and irregularity model for scintillation predictions

    Radio Science

    Volume 37, Issue 3, June 2002, Pages: 18-1–18-14, Emanoel Costa and Santimay Basu

    Article first published online : 27 JUN 2002, DOI: 10.1029/2001RS002498

  13. You have full text access to this OnlineOpen article
    Fast converging formulation of differential theory for nonsmooth gratings made of anisotropic materials

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 2-1–VIC 2-8, Koki Watanabe

    Article first published online : 23 NOV 2002, DOI: 10.1029/2001RS002562

  14. You have full text access to this OnlineOpen article
    An accelerated boundary integral equation scheme for propagation over the ocean surface

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 8-1–8-16, Ra'id S. Awadallah, Michael T. Lamar and James R. Kuttler

    Article first published online : 3 OCT 2002, DOI: 10.1029/2001RS002536

  15. You have full text access to this OnlineOpen article
    Closed form solution for three-dimensional reflection of an arbitrary Gaussian beam by a smooth surface

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 1-1–1-8, Hristos T. Anastassiu and Prabhakar H. Pathak

    Article first published online : 5 MAR 2002, DOI: 10.1029/2001RS002472

  16. You have full text access to this OnlineOpen article
    Improved Fourier transform methods for solving the parabolic wave equation

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 5-1–5-11, James R. Kuttler and Ramakrishna Janaswamy

    Article first published online : 12 MAR 2002, DOI: 10.1029/2001RS002488

  17. You have full text access to this OnlineOpen article
    Nested multigrid vector and scalar potential finite element method for three-dimensional time-harmonic electromagnetic analysis

    Radio Science

    Volume 37, Issue 3, June 2002, Pages: 8-1–8-10, Yu Zhu and Andreas C. Cangellaris

    Article first published online : 22 MAY 2002, DOI: 10.1029/2001RS002484

  18. You have full text access to this OnlineOpen article
    Homogenization of the Maxwell equations in an anisotropic material

    Radio Science

    Volume 38, Issue 2, April 2003, Gerhard Kristensson

    Article first published online : 12 APR 2003, DOI: 10.1029/2001RS002573

  19. You have full text access to this OnlineOpen article
    Radiation due to an infinitely imposed current line source near a dielectric elliptic waveguide: A dyadic Green's function approach

    Radio Science

    Volume 39, Issue 1, February 2004, L. W. Li, Z. C. Li and M. S. Leong

    Article first published online : 15 JAN 2004, DOI: 10.1029/2001RS002548

  20. You have full text access to this OnlineOpen article
    A localized beam representation of high-frequency wave fields using a Wilson basis

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 3-1–VIC 3-7, J. M. Arnold

    Article first published online : 23 NOV 2002, DOI: 10.1029/2001RS002574